# SDR SWAA2025121244179

- Difficulty date: December 9, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 64,798 hours, 38,789 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR SLIDE GIRT BAR HANGING LOW.  SECURED CABIN FWD SERVICE DOOR SLIDE GIRT BAR IAW AMM 25-66-01.
